Alert archive / Illinois / Flash Flood Warnings in 2006
Flash Flood Warning 3, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at May 31, 2006, 5:31 PM CDT for Hancock County, McDonough County, Illinois. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2006, 5:31 PM CDT (22:31 UTC)
- Expired
- May 31, 2006, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
Counties Hancock County, IL, McDonough County, IL
The radar
The Quad Cities radar (KDVN), 138 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 5:33 PM CDT | HEAVY RAIN 0.7 | 2 Wsw Macomb, IL | SPOTTER REPORTED 7 TENTHS OF AN IN RAIN IN 20 MINUTES. ALSO REPORTED STREET FLOODING. |
| May 31, 6:10 PM CDT | HEAVY RAIN 1.05 | 4 Wsw Colchester, IL | SPOTTER REPORTED 1.05 INCHES RAIN IN 45 MINUTES. |
| May 31, 6:16 PM CDT | FLASH FLOOD | 1 Ne Colmar, IL | SPOTTER REPORTS DITCHES ALONG ROAD ARE FULL AND WATER IS ABOUT 2 INCHES DEEP ON ROADWAY. |
| May 31, 6:40 PM CDT | HEAVY RAIN 2.5 | Macomb, IL | SPOTTER REPORTED SVERAL RAINFALL AMOUNTS AROUND CENTRAL MCCOMB FROM 2.25 TO 2.50 INCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 312237
FFWDVN
ILC067-109-010130-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
531 PM CDT WED MAY 31 2006
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 830 PM CDT.
* AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN ACROSS CENTRAL HANCOCK AND MCDONOUGH COUNTIES FROM
THUNDERSTORMS OVER THE WARNED AREA. THE HEAVIEST RAIN WAS FALLING
FROM COLMAR TO MACOMB TO JUST SOUTH OF BUSHNELL. MODERATE STREET
FLOODING WAS REPORTED IN MACOMB.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MACOMB...WEST POINT...TENNESSEE...NEW PHILADELPHIA...INDUSTRY...
FANDON...COLMAR...COLCHESTER...BOWEN...AUGUSTA AND ADAIR.
ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS EXPECTED...ESPECIALLY ACROSS
MCDONOUGH COUNTY.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF FLOOD-PRONE
AND LOW LYING AREAS AND ROADWAYS. MOVE IMMEDIATELY FROM THESE AREAS
TO HIGHER GROUND.
DO NOT ATTEMPT TO DRIVE OR WALK ACROSS WATER COVERED ROADWAYS.
DO NOT ALLOW KIDS TO PLAY IN OR NEAR FLOODED AREAS SUCH AS DITCHES...
CULVERTS AND LOW LYING AREAS.
LAT...LON 4062 9047 4064 9121 4058 9138 4040 9137
4033 9147 4022 9150 4021 9093 4028 9092
4028 9047
$$
BARDOU3 follow-up statements
000
WGUS73 KDVN 312324
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
615 PM CDT WED MAY 31 2006
ILC067-109-010130-
HANCOCK IL-MCDONOUGH IL-
624 PM CDT WED MAY 31 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
MCDONOUGH AND HANCOCK COUNTIES...
AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM WALNUT
GROVE TO NORTH OF SCIOTA ALONG THE MCDONOUGH AND WARREN COUNTY LINE.
DOPPLER RADAR ESTIMATES OF 1 TO 4 INCHES HAVE OCCURRED IN THE PAST
COUPLE OF HOURS. AN ADDITIONAL AREA OF HEAVY RAIN WAS EXITING THE
EASTERN PORTION OF MCDONOUGH COUNTY SOUTHEAST OF ADAIR AND EAST OF
INDUSTRY. LIGHT TO MODERATE RAIN CONTINUES TO FALL ACROSS THE
REMAINDER OF THE WARNED AREA. MODERATE FLOODING HAS BEEN REPORTED
IN MACOMB AND IN DITCHES ALONG RURAL ROADS AND HIGHWAYS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MACOMB...
WARSAW...TENNESSEE...SCIOTA...PRAIRIE CITY...LA HARPE...HAMILTON...GOOD
HOPE...FERRIS...DISCO...DALLAS CITY...COLUSA...COLCHESTER...
CARTHAGE...BURNSIDE...BLANDINSVILLE AND ADRIAN.
ADDITIONAL RAINFALL WILL CONTINUE...WITH AN ADDITIONAL QUARTER TO HALF
INCH POSSIBLE ACROSS MUCH OF THE WARNED AREA...WITH ISOLATED ADDITIONAL
1 INCH AMOUNTS POSSIBLE...ESPECIALLY ACROSS NORTHERN MCDONOUGH COUNTY.
THIS WILL KEEP WATER LEVELS HIGH FOR THE NEXT 1 TO 2 HOURS.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
DO NOT ALLOW KIDS TO PLAY IN OR NEAR FLOODED AREAS SUCH AS DITCHES...
CULVERTS AND LOW LYING AREAS.
LAT...LON 4062 9047 4064 9121 4058 9138 4040 9137
4033 9147 4022 9150 4021 9093 4028 9092
4028 9047
$$
BARDOU000
WGUS73 KDVN 010029
FFSDVN
ILC067-109-010130-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
725 PM CDT WED MAY 31 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
MCDONOUGH AND HANCOCK COUNTIES...
AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO
INDICATE SHOWERS WITH SOME EMBEDDED THUNDERSTORMS PRODUCING LIGHT
TO MODERATE RAIN WITH LOCALLY BRIEF PERIODS OF HEAVY RAIN OVER THE
WARNED AREA. LATEST DOPPLER RADAR ESTIMATES INDICATE A LARGE
SWATH OF 1 TO OVER 4 INCHES HAVE OCCURRED IN THE PAST FEW HOURS.
LATEST REPORTS INDICATE WATER LEVELS REMAIN HIGH OVER MUCH OF THE
WARNED AREA. MODERATE FLOODING HAS BEEN REPORTED IN MACOMB AND IN
SEVERAL RURAL LOCATIONS IN DITCHES AND ALONG COUNTRY ROADS AND
HIGHWAYS. AN ADDITIONAL QUARTER TO HALF INCH OF RAIN IS POSSIBLE
ACROSS MUCH OF THE WARNED AREA THROUGH 8:30 PM. THIS WILL KEEP
WATER LEVELS HIGH IN SOME LOCATIONS FOR THE NEXT HOUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MACOMB...
WARSAW...TENNESSEE...SCIOTA...PRAIRIE CITY...LA HARPE...HAMILTON...
GOOD HOPE...FERRIS...DISCO...DALLAS CITY...COLUSA...COLCHESTER...
CARTHAGE...BURNSIDE...BLANDINSVILLE AND ADRIAN.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
DO NOT ALLOW KIDS TO PLAY IN OR NEAR FLOODED AREAS SUCH AS DITCHES...
CULVERTS AND LOW LYING AREAS.
LAT...LON 4062 9047 4064 9121 4058 9138 4040 9137
4033 9147 4022 9150 4021 9093 4028 9092
4028 9047
$$
NICHOLS000
WGUS73 KDVN 010131
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
831 PM CDT WED MAY 31 2006
ILC067-109-010141-
HANCOCK IL-MCDONOUGH IL-
831 PM CDT WED MAY 31 2006
...THE FLASH FLOOD WARNING FOR MCDONOUGH AND HANCOCK COUNTIES EXPIRES
AT 830 PM CDT...
THE THUNDERSTORM PRODUCING HEAVY RAIN HAS MOVED OUT OF THE WARNED
AREA. THEREFORE THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
WATER LEVELS ARE RETURNING TO NORMAL...SOME ADDITIONAL LIGHT RAIN
MAY FALL THE NEXT COUPLE OF HOURS WITH LITTLE OR NO SIGNIFICANT
ADDITIONAL RAIN AMOUNTS.
LAT...LON 4062 9047 4064 9121 4058 9138 4040 9137
4033 9147 4022 9150 4021 9093 4028 9092
4028 9047
$$
NICHOLSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at May 31, 3:32 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 31, 3:32 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 332 PM CDT WED MAY 31 2006 .SYNOPSIS... LATEST SFC AND MSAS ANALYSIS WAS INDICATING A NEAR QUASI-STATIONARY FRONT DRAPED FROM EAST OF DETROIT...THROUGH NORTH CENTRAL IN... CENTRAL IL JUST SOUTHEAST OF THE LOCAL CWA...AND ACRS NORTHERN MO INTO NORTHEAST OK. REGIONAL 88D LOOPS AND VIS SATELLITE IMAGERY WERE INDICATING IMPRESSIVE LINE OF CONVECTION ALL ALONG THIS FEATURE. CONVECTION ACRS NORTHERN MO AIDED BY VORT SEEN ON W/V IMAGERY ROTATING OVER THE WESTERN AND CENTRAL PART OF THE STATE. A WEAK SFC WAVE RIPPLING ALONG THE BOUNDARY INTO WEST CENTRAL IL WAS ACTUALLY CAUSING A BIT OF A SURGE OF THE FEATURE NORTHWARD TOWARD THE DVN CWA SOUTHERN PERIPHERY. LARGE POOL OF HIGH SFC DPTS IN THE 65 TO 70 F RANGE IN VIEW OF MAIN BOUNDARY...BUT EVEN LOW TO MID 60 DPTS WERE STILL POOLED POST-FRONTALLY UP TO THE I80 CORRIDOR AND INTO NORTHWEST IL. .SHORTER TERM...TONIGHT... THE RATHER WEAK VORT OVER THE WEST HALF OF MO WILL LOOK TO CONTINUE TO GET DRAWN TO THE NORTHEAST BETWEEN DIGGING NORTHERN PLAINS WAVE AND APPALACHIANS UPPER RIDGE...WITH ITS NORTHERN LOBE MAKING IT UP ACRS CENTRAL INTO NORTHEAST IL BY 12Z THU. THIS COMBINED WITH LINGERING DIRECT DEEP COLUMN CIRCULATION OFF RIGHT ENTRANCE REGION OF NORTHWEST GRT LKS H25 MB JET MAX WILL BE ENOUGH UPPER SUPPORT OVER ADEQUATE LLVL THTA-E FEED AND CONVERGENCE TO FUEL THE ONGOING NORTHCENTRAL AND NORTHEAST MO MCS WELL INTO THE EVENING HOURS WITH IT MAKING IT AT LEAST INTO THE FAR SOUTHERN CWA. WILL GO WITH LIKELY POPS AND LOCALLY HEAVY RAIN WORDING IN THE FAR SOUTH THIS EVENING...WITH ISOLATED SEVERE WITH CORE DUMPS INDUCING 60 MPH BURSTS AND MELTING HAIL STONES POSSIBLY MAINTAINING TO NICKEL SIZE AT THE SFC. BETTER LLJ AND THUS THTA-E FEED WILL GET SHUNTED TO THE SOUTHEAST OF THE CWA BY MIDNIGHT...AND EXPECT A WANE OF THE ACTIVITY BY THEN AND INTO THE OVERNIGHT. DEEPENING POST FRONTAL NORTHEAST FLOW WILL BRING SOME DRYING AND CLEARING ACRS THE NORTHWEST THIRD TO HALF OF THE CWA AS THE NIGHT PROGRESSES...AND EXPECT A NICE TEMP GRADIENT BY MORNING FROM THE NORTHWEST-TO-SOUTHEAST...POSSIBLY RANGING FROM THE MID 50S IN THE FAR NORTHWEST...TO THE MID 60S AROUND MACOMB. DEPENDING ON SOME CLEAR OUT OR DECAY IN LINGERING MID DECK...LIGHT CONVERGENT FLOW IN STILL JUICED BOUNDARY LAYER MAY BE CONDUCIVE TO FOG FORMATION ACRS THE SOUTHEAST HALF TO THIRD OF THE CWA LATE TONIGHT...AND WILL MAINTAIN FOG WORDING ALREADY ADVERTISED IN THE GRIDS. ..12.. LONGER TERM...THURSDAY THROUGH NEXT WEDNESDAY... THURSDAY THE PERIOD OF MAIN CONCERN...WITH A SHORTWAVE DROPPING SOUTHEAST ACROSS MINNESOTA AND WISCONSIN DURING THE DAY ON THURSDAY AND INTO THE EVENING. THE GFS MOVES THIS WAVE THE FASTEST...WITH THE NAM AND NGM SLOWER. THE SLOWER TIMING ALLOWS MORE DAYTIME HEATING AHEAD OF THE SHORTWAVE...AND WOULD HAVE THE GREATEST SEVERE THREAT. THIS BEING A MAINLY NORTHWEST FLOW EVENT...WITH FAIRLY STRONG DIRECTIONAL SHEAR AND A FAIRLY CLASSIC INVERTED V BOUNDARY LAYERS WOULD LEAD TOWARDS STORMS WITH A FAIRLY HIGH WIND THREAT. MUCH DEPENDS ON THE TIMING OF THE WAVE...AND HOW MUCH WE CAN DESTABILIZE AHEAD OF IT. CLOUDS FROM CONVECTION ACROSS SOUTHERN MO MAY KEEP TEMPERATURES COOLER SOUTH. GREATEST THREAT IS ACROSS THE FARTHEST NORTHERN COUNTIES OF THE CWA...CLOSER TO THE WAVE ITSELF...AND WHERE TEMPERATURES SHOULD WARM THE MOST. THIS WILL NEED MONITORING FOR LATER DEVELOPMENTS. THURSDAY NIGHT ONCE THE WAVE MOVES PAST THE AREA WE RETURN TO NORTHERLY FLOW WITH A SURFACE RIDGE SETTLING IN. FRIDAY THE SURFACE RIDGE BECOMES FIRMLY ENTRENCHED OVER THE FORECAST AREA...TO KEEP THINGS QUIET AND SEASONABLY WARM FRIDAY AND FRIDAY NIGHT. THOUGH A RIDGE WILL HAVE SETTLED ACROSS THE AREA FOR SATURDAY AND SUNDAY...A VERY WEAK BOUNDARY WILL LINGER ACROSS THE AREA WHICH ANY LITTLE RIPPLE IN THE NORTHWEST FLOW WILL HAVE TO WORK UPON. THE GFS HAS THE MOST DISCERNIBLE DEPICTION OF THIS RIGHT NOW...WITH THE OTHER MODELS WEAKER AND WITH SLIGHTLY DIFFERENT TIMING. IT DOES APPEAR TO BE STRONGER ON SUNDAY THAN ON SATURDAY...AND THE MAIN RIDGE AXIS WILL BE EAST OF US ON SUNDAY...SO HAVE CONFINED SOME LOW 20 POPS FOR SUNDAY AND SUNDAY NIGHT...BUT LEFT SATURDAY AND SATURDAY NIGHT DRY. TEMPERATURES TO BE WARMER THAN NORMAL...THOUGH NOT OUTRAGEOUSLY SO LIKE LAST WEEKEND...WITH HIGHS IN THE UPPER 70S TO MID 80S. BY MONDAY THE SURFACE RIDGE EASES OFF TO THE EAST AND WE GET INTO RETURN FLOW AHEAD OF THE NEXT SYSTEM. MONDAY SHOULD BE ANOTHER STEAMBATH DAY. MODELS ARE SUFFERING FROM SOME TIMING DIFFERENCES FOR THIS TUESDAY SYSTEM...AND HAVE GONE WITH THE SLOWER GFS/DGEX TIMING. THUS...IT LOOKS LIKE A CHANCE OF PRECIPITATION BOTH MONDAY NIGHT AND TUESDAY AS THE FRONT MOVES THROUGH FAIRLY SLOWLY. WEDNESDAY LOOKS A LITTLE COOLER AS WE REMAIN IN CLOUDS AND NORTHEAST FLOW AT THE SURFACE...THOUGH THE 850MB TEMPS DO NOT DROP OFF THAT MUCH. ..LE.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && 12/LE
Hazardous weather outlook, May 31, 5:00 AM CDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 500 AM CDT WED MAY 31 2006 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-011000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 500 AM CDT WED MAY 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TODAY AND TONIGHT WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. THE BEST CHANCES FOR THUNDERSTORMS WILL BE SOUTH OF AN OTTUMWA IOWA TO STERLING ILLINOIS LINE. THERE ARE NO CLEAR SIGNALS REGARDING THE POTENTIAL FOR SEVERE STORMS THIS AFTERNOON OR EVENING. IF SEVERE STORMS WOULD DEVELOP...THEY WOULD BE PULSE TYPE STORMS WITH MARGINALLY SEVERE HAIL AND WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY. ALTHOUGH LESS CERTAIN...THERE APPEARS TO BE A CHANCE OF THUNDERSTORMS SATURDAY NIGHT THROUGH NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
In the hours before
Local storm report, May 31, 5:31 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
531 PM CDT WED MAY 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FLASH FLOOD MACOMB 40.47N 90.68W
05/25/2006 MCDONOUGH IL LAW ENFORCEMENT
MAJOR STREET FLOODING WITH STREETS 6 TO 18 INCHES DEEP
WITH HEAVY RAIN CONTINUING.
&&
MIKEZLocal storm report, May 31, 5:31 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
531 PM CDT WED MAY 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM FLASH FLOOD MACOMB 40.47N 90.68W
05/25/2006 MCDONOUGH IL LAW ENFORCEMENT
MAJOR STREET FLOODING WITH STREETS 6 TO 18 INCHES DEEP
WITH HEAVY RAIN CONTINUING.
&&
MIKEZThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 4:19 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 71 min |
Nearby
Flash Flood Warnings in Illinois, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.